# SDR C2XA96IA101

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Rod
- Part number: S57510052800304
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE INBOARD SUPPORT ROD FOR THE UPPER FLAP WELL PANEL UNDER 632BB WAS FOUND WORN.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT ROD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  AIRCRAFT TOTAL TIME, 13,896.1 HOURS. TOTAL CYCLES, 17,612.  (X)
